# SDR A6WA201542574

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 28,160 hours, 27,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PAX DOOR INOPERATIVE.  INSPECTED & VERIFIED POWER TO LIGHT IS AVAILABLE & ASSEMBLY BULBS ARE GOOD.  ASSEMBLY BAD.
